Results 1 to 4 of 4
Campral question
  1. #1
    Katiejc is offline New Member
    Join Date
    Nov 2005
    Location
    .
    Posts
    1

    Default Campral question


    Hello,
    Could someone please tell me if campral can cause fluid retention? I have been taking them for 3 weeks for alcoholism. They are working well to stop my cravings. But all of the sudden I'm gaining weight and I notice my hands are very swollen. My face looks like a pumpkin in the morning! I also have swelling under my eyes. I'm really worried!!

  2. #2
    Geriwong is offline Junior Member
    Join Date
    Mar 2005
    Location
    .
    Posts
    29

    Default

    hi,
    campral usually causes nausea, vomiting or diarrhea as side effect, it is very unusual to cause fluid retention although i cann't totally rule out this possibility. However, it should be noted that alcohol itself is a diuretic (which means it makes u remove more water from your body than usual), and a sudden stop of alcohol intake MAY cause your body to remove water less than usual (here usual means in your drinking days). This is a theoretical possibility and it may be true especially if you are a heavy drinker for a prolonged period of time.
    i suggest you wait and see if the problem improves for a few days, and it doesn't go away, better check with your physician. At this stage, u may wanna avoid drinking lots of water before sleep to alleviate the problem.
    Hope this may help.

  3. #3
    Anonymous Guest

    Default

    quote:Originally posted by Katiejc

    Hello,Could someone please tell me if campral can cause fluid retention? I have been taking them for
    I got loads more to say about that, but I gotta run - Later!
    Last edited by Anonymous; 07-29-2018 at 11:12 PM.

  4. #4
    zippysgoddess is offline Advanced Member
    Join Date
    Mar 2005
    Location
    USA.
    Posts
    1,005

    Default

    Actually, Geriwong, I am not sure where you get your information, but Edema is a regularly reported side effect of

    "Body as a Whole" Frequent : headache, abdominal pain, back pain, infection, flu syndrome, chest pain, chills, suicide attempt; Infrequent: fever, intentional overdose, malaise, allergic reaction, abscess, neck pain, hernia, intentional injury; Rare: ascites, face edema, photosensitivity reaction, abdomen enlarged, sudden death."

    You will also find it listed on several other sites as well as a potential hazardous side effect. You should call your doc and discuss this with them immediately.



    My information is not guaranteed correct. I do not get them right all the time, but I do enjoy the hunt~
    Last edited by Anonymous; 07-29-2018 at 11:12 PM.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22